Related Questions

My heart rate is high 115 at rest. I take diltazem 120 mg. It helps me a little able to walk little better. Should I take higher dose or not. Thanks?

MED QUESTION. The medication dose should not be adjusted unless you consult with the provider who prescribed it. Read more...
Ask Doc or Consult. The doctor who prescribed the medication should be your first choice in order to clarify dosing or making changes to your dosing. Alternatively, you may request a private consult with me at: www.healthtap.com/dr-drsaghafi and I'd be in a much better position to give specific advice such as what you're selling. Read more...

Heart rate high 120 at rest...can't do any activity. When walk a little have to stop. Sometimes chest pain and sweat. I take diltazem240 not help

Congestive heart fai. For how long you had these symptoms. You are describing typical symptoms of congestive heart failure. A Heart rate of 120 is very abnormal, if is irregular you may have uncontrolled atrial fibrillation. You should see a cardiologist, like today, or go to an ER,now. Do not waist time, as other conditions may be present. You may require cardiac cardioversion.l. Read more...

Docs, have you ever seen any other 17 y/o's with low t, high rest heart rate, apnea, ptsd, high bp? I feel isolated and alone. I'm depressed but active

Ask for help/counsel. You should seek help from your family(parents), teachers and friends. If possible seek counseling. A good source of support can be a close friend. Be good to others and you will feel good about yourself. Also go out and take a morning walk, everyday...It will cheer you up.. Your heart is fine but anxiety can cause all sorts of funny feelings. Read more...
Don't worry, you are. Not the only person with these issues. You are not so unique that you can't be helped. If you are not currently in treatment - would highly encourage that. Start with psychiatric evaluation. Treatment options include: psychiatric medications, emdr, psychotherapy, cognitive behavioral therapy, group therapy, exposure therapy ; many more. Take care. Read more...

My many docs believe Inappropriate Sinus tach but what do you think? -fast heart rate (resting 100-190s) -dizzy -low and high BP -cold feet -tremors

Sinus tachycardia. typically sinus tachycardia is a physiologic response, in otherwise healthy individuals without orthostasis it is a reflection of cardiovascular deconditioning. True pathologic in appropriate sinus tachycardia in my opinion is very rare and requires careful and diligent diagnosis. Read more...

What can cause a high resting heart rate of about 80_100? Had echo done, doc said it was ok. Should I worry?

Heart rate. Deconditioning ian a common cause, anemia, over active thyroid, and among other things also normal. Don't be worried. Get on a regular diet and aerobic program and discuss with your doc. Read more...